Publicacions matemàtiques

Publicacions matemàtiques 13 registres trobats  La cerca s'ha fet en 0.03 segons. 
1.
40 p, 307.2 KB A recovery of Brouncker's proof for the quadrature continued fraction / Khrushchev, Sergey (Atilim University (Ankara, Turquia). Department of Mathematics)
350 years ago in Spring of 1655 Sir William Brouncker on a request by John Wallis obtained a beautiful continued fraction for 4/π. Brouncker never published his proof. Many sources on the history of Mathematics claim that this proof was lost forever. [...]
2006 - 10.5565/34548
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 3-42  
2.
13 p, 172.9 KB Trace functions and Galois invariant p-adic measures / Vâjâitu, Marian (Romanian Academy. Institute of Mathematics) ; Zaharescu, Alexandru (University of Illinois at Urbana-Champaign. Department of Mathematics)
Let p be a prime number, Qp the field of p-adic numbers, Qp a fixed algebraic closure of Qp, and Cp the completion of Qp with respect to the p-adic valuation. We study trace functions associated to p-adic measures defined on compact subsets of Cp which are invariant under the action of the Galois group G = Galcont(Cp/Qp).
2006 - 10.5565/34554
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 43-55  
3.
14 p, 157.6 KB Topological linear compactness for Grothendieck categories. Theorem of Tychonoff. Applications to coalgebras / Enache, P. ; Nastasescu, C. ; Torrecillas, B.
We show the Tychonoff's theorem for a Grothendieck category with a set of small projective generators. Strictly quasi-finite objects for semiartinian Grothendieck categories are characterized. We apply these results to the study of the Morita duality of dual algebra of a coalgebra.
2006 - 10.5565/34555
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 57-70  
4.
15 p, 178.5 KB Fourier restriction to convex surfaces of revolution in R3 / Abi-Khuzam, Faruk ; Shayya, Bassam
If Γ is a C3 hypersurface in Rn and dσ is induced Lebesgue measure on Γ, then it is well known that a Tomas-Stein Fourier restriction estimate on Γ implies that Γ has a nowhere vanishing Gaussian curvature. [...]
2006 - 10.5565/38264
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 71-85  
5.
16 p, 188.9 KB Dicritical logarithmic foliations / Cano, Felipe ; Corral, Núria
We show the existence of weak logarithmic models for any (dicritical or not) holomorphic foliation F of (C2 , 0) without saddlenodes in its desingularization. The models are written in terms of a representative set of separatrices, whose equisingularity types are controlled by the Milnor number of the foliation.
2006 - 10.5565/38265
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 87-102  
6.
29 p, 268.3 KB Linear groups with the maximal condition on subgroups of infinite central dimension / Kurdachenko, L. A. ; Subbotin, I. Ya.
Let A a vector space over a field F and let H be a subgroup of GL(F, A). We define centdimF H to be dimF (A/CA (H)). We say that H has finite central dimension if centdimF H is finite and we say that H has infinite central dimension otherwise. [...]
2006 - 10.5565/38266
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 103-131  
7.
15 p, 176.9 KB Asphericity of symmetric presentations / Spaggiari, F.
Using the notion of relative presentation due to Bogley and Pride, we give a new proof of a theorem of Prishchepov on the asphericity of certain symmetric presentations of groups. Then we obtain further results and applications to topology of low-dimensional manifolds.
2006 - 10.5565/38267
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 133-147  
8.
17 p, 196.2 KB Applications holomorphes de domaines disqués non bornés / Loeb, Jean-Jacques
We give several extensions to unbounded domains of the following classical theorem of H. Cartan: A biholomorphism between two bounded complete circular domains of Cn which fixes the origin is a linear map. [...]
2006 - 10.5565/38269
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 149-165  
9.
23 p, 232.1 KB On some mean oscillation inequalities for martingales Fn ˜, where f−1 ≡ 0. In this paper, we give a necessary and sufficient condition for the existence of constants c and C such that for any martingale f = (fn)n∈Z+ , c lim n→∞ kfnkX ≤ kθF f kX ≤ C lim n→∞ kfnkX / Kikuchi, Masato
2006 m − fn−1 - 10.5565/38270
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 167-189  
10.
12 p, 168.6 KB Enveloppe galoisienne d'une application rationnelle de P1 / Casale, Guy
Galoisian envelope of a rational map. In 2001, B. Malgrange defines the D-envelope or galoisian envelope of an analytical dynamical system. Roughly speaking, this is the algebraic hull of the dynamical system. [...]
2006 - 10.5565/38272
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 191-202  
11.
7 p, 118.1 KB The converse of Schur's Lemma in group rings / Alaoui, M. (Faculté des Sciences. Département de Mathématiques et Informatique (El Jadida, Marroc)) ; Haily, A. (Faculté des Sciences. Département de Mathématiques et Informatique (El Jadida, Marroc))
In this paper, we study the structure of group rings by means of endomorphism rings of their modules. The main tools used here, are the subrings fixed by automorphisms and the converse of Schur's lemma. [...]
2006 - 10.5565/38273
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 203-209  
12.
17 p, 232.8 KB Compact hyperbolic tetrahedra with non-obtuse dihedral angles / Roeder, Roland K. W.
Given a combinatorial description C of a polyhedron having E edges, the space of dihedral angles of all compact hyperbolic polyhedra that realize C is generally not a convex subset of RE [9]. If C has five or more faces, Andreev’s Theorem states that the corresponding space of dihedral angles AC obtained by restricting to non-obtuse angles is a convex polytope. [...]
2006 - 10.5565/38274
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 211-227  
13.
20 p, 199.6 KB Divergence forms of the \infty\-Laplacian / D'Onofrio, Luigi ; Giannetti, Flavia ; Iwaniec, Tadeusz ; Manfredi, Juan ; Radice, Teresa
The central theme running through our investigation is the ∞-Laplacian operator in the plane. Upon multiplication by a suitable function we express it in divergence form, this allows us to speak of weak ∞-harmonic function in W 1,2 . [...]
2006 - 10.5565/38275
Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 229-248  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.